# SDR SIMA201113003

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 21,487 hours, 18,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2754 AFTER TAKEOFF THE CREW REPORTED SMOKE AND SMOKE ODOR IN CABIN.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO LFT.  THE AIRCRAFT HAD AN OVERWEIGHT LANDING AT 42000 POUNDS 500 FPM SINK RATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.   REMOVED BIRD REMAINS FROM THE RIGHT ENGINE C/W ETN EM-72-034 R4.  NO FURTHER SMOKE OR SMOKE ODOR DETECTED IAW EMB AMM 71-00-01.  PERFORMED NR 2 ENGINE COMPRESSOR WASH IAW RR MM 72-00-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
